# SDR HALA201007160302

- Difficulty date: July 16, 2010
- Submitted: July 17, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 14,437 hours, 35,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: SE09570884
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 SLAT DRIVE DOOR SUPPORT BRACKET CRACKED.  DEFERRED AND TRANSCRIBED TO HAL LOG PAGE 339060.
